# SDR DALA2025080405837

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Skin
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DELAMINATED LOWER SKIN TROLLEY RETAINER BLOCK COMPARTMENTS 510, 511, 5 12 ON GALLEY 5 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED COMPLEX GALLEY SKIN IAW A.A WORK CARD 2530-01591-02D. (1118175).
